# SDR AALA2018080879024

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 47,363 hours, 30,449 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hub
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR ON DECENT OUT OF 12000 THRU LANDING. USED OXYGEN MASK UNTIL JUST PRIOR TO LANDING. NO ODOR NOTED ON TAXI IN. #2 ENGINE DETERMINED TO BE SOURCE OF ODOR DUE TO EVIDENCE OF OIL IN FAN HUB. AIRCRAFT WAS GROUNDED. REMOVED LPT VENT SHAFT,  REPLACED O-RINGS ON SHAFT RE-INSTALLED LPT VENT SHAFT. RAN #2 ENGINE AT 75% N1 FOR 15 MIN, NO OIL FOUND IN HUB. OK FOR SERVICE.
